# SDR 95ZZZW127

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4196 - SHORTLY AFTER TAKEOFF, THE CAPTAIN NOTICED HIS AIRSPEED INDICATOR WAS NOT OPERATING PROPERLY, HE ELECTED TO ABORT TAKEOFF AND RETURN TO THE GATE.  PIT MAINTENANCE PERSONNEL INSPECTED ACFT, CONDUCTED PITOT/STATIC AIRSPEED CHECK, COULD NOT DUPLICATE DISCREPANCY.  ACFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
